# SDR CALA2025011601921

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 91,103 hours, 19,273 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 101651303
- Part serial: PA1411
- Condition: Not Reported
- Location: Zone 800
- Part time: 729,830 hours, 704,120 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED #4 LEFT DOOR SLIDE.  INSTALLED 4L DOOR SLIDE IN REFERENCE TO AMM 25-66-01. ACCOMPLISHED REQUIREMENTS FOR DOOR 4 L SLIDE REPLACEMENT. SLIDE INSTALLATION FOR SAFETY AND SECURITY AND VERIFIED BOTTLE AND DOOR ASSIST PINS REMOVED AS PER GMM 09-25-05
